Codral Cold & Flu + Cough Day & Night Capsules 24’s

Codral Cold & Flu is for temporary relief of headaches and fever, body aches and pain, blocked or runny noses and sore throat and dry cough.

18 Day Capsules- Non- Drowsy

6 Night Capsules- Drowsy

Active Ingredients- Day:

Paracetamol 500mg, Phenylephrine 5mg and Dextromethorphan 10mg

Active Ingredients- Night:

Paracetamol 500mg, Chlorpheniramine Maleate 2mg and Dextromethorphan 10mg

Contact Us

We're not around right now. But you can send us an email and we'll get back to you, asap.

Not readable? Change text. captcha txt
0